# SDR AALA20060044

- Difficulty date: January 27, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY OVERWING EXIT SIGN LIGHT INOPERATIVE. CLEANED AND ADJUSTED CONTACTS OF BATTERY POWER SUPPLY FOR EMERGENCY OVER WING EXIT SIGN LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
